| Model Number |
5480 |
| Medical Device Problem Code |
Pacemaker Found in Back-Up Mode (1440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's presented for a follow up in clinic.It was noted that upon interrogation the device was in backup vvi mode.The backup vvi reset mode was found to be due to the device having reached the elective replacement indicator (eri).The device was explanted and replaced.The patient was stable before, during and after the procedure.